# SDR SWAA2024041763206

- Difficulty date: March 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM STA 727 TO STA 807+10; LBL 21; WL 156.<[01] TASK CARD WILL BE COMPLETED ON FAULT TTG8Q00S4HL0;[02] VERIFIED TASK CARD WILL BE COMPLETED ON FAULT TTG8Q00S4HL0;[03] VERIFIED TASK CARD WILL BE COMPLETED ON FAULT TTG8Q00S4HL0
